# SDR CA001110042

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW REPORTED THAT BOTH CHANNELS OF THE STAB TRIM DISCONNECTED. CREW REPORTED THAT THEY WERE UNABLE TO RESET EITHER CHANNEL. AFTER LANDING CREW REPORTED THAT THEY COULD RESET BOTH CHANNELS, OUTSTATION MAINTENANCE PERFORMED A DOWN LOAD OF THE MDC. INDICATIONS SHOWED POSSIBLY POBLEM WITH PILOTS DISCONNECT SWITCH,  MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM. MAINTENANCE DID A SYSTEM RESET AND FULL BITE TEST OF THE STAB HSTCU, NO FAULTS NOTED. MAINTENANCE PERFORMED FULL SYSTEM CHECK OF STAB NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
